Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Chern numbers of almost complex manifolds

Author: Hansjörg Geiges
Journal: Proc. Amer. Math. Soc. 129 (2001), 3749-3752
MSC (2000): Primary 57R20, 32Q60
Published electronically: May 7, 2001
MathSciNet review: 1860512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


It is shown that any system of numbers that can be realised as the system of Chern numbers of an almost complex manifold of dimension $2n$, $n\geq 2$, can also be realised in this way by a connected almost complex manifold. This answers an old question posed by Hirzebruch.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R20, 32Q60

Retrieve articles in all journals with MSC (2000): 57R20, 32Q60

Additional Information

Hansjörg Geiges
Affiliation: Mathematisch Instituut, Universiteit Leiden, Postbus 9512, 2300 RA Leiden, The Netherlands

PII: S 0002-9939(01)06027-0
Received by editor(s): May 2, 2000
Published electronically: May 7, 2001
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia